MathSciNet Relay Station
MathSciNet bibliographic data
MR1272824 05A99 (11B75 20B99 94B99)
Sherman, Gary J.; Wattenberg, Martin Introducing $\ldots$ cwatsets! Math. Mag. 67 (1994), no. 2, 109–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement